# SDR WVBA2001030

- Difficulty date: May 10, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N27755
- Make and model: Piper PA-31-350
- Aircraft serial: 317852148
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Part serial: WAV106FR
- Condition: Leaking
- Location: Cabin Heat
- Part time: 290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON INSPECTING THE FUEL PRESSURE REGULATOR TO C/W AD 2001-8-1 IT WAS FOUND THAT THE REGULATOR WAS LEAKING PROFUSELY FROM THE LOWER BODY PARTING SURFACES.  REMOVED AND REPLACED UNIT,  LEAK CHECK GOOD.
